MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 305010
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 08/17/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the cage loss of height.
 
Additional Manufacturer Narrative
Method: risk assessment; result: a manufacturing review of the implant could not be performed as the lot # is not available at this time.The reported device remains implanted.Conclusion: a plausible root cause cannot be identified conclusively.
 
Event or Problem Description
It was reported that; the cage loss of height.

Brand Name
ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5994765
Report Number3004024955-2016-00091
Device Sequence Number13462887
Product Code MAX
UDI-Device Identifier07613327068061
UDI-Public(01)07613327068061
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number305010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/09/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2016
Supplement Report FDA Received Date01/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1